# SDR TSAA9857087

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC CHECK, FOUND CORROSION AT WING LOWER SKIN PANEL, FUEL ACCESS DOOR CUTOUT LIP NR 9 RT.  CORROSION IS LEVEL 2.  REPAIRED PER ECO 2871.  (M)
